Alert archive / New Jersey / Small Craft Advisories in 2013

Small Craft Advisory 68, NWS Philadelphia/Mount Holly

August 18, 2013

NWS Philadelphia/Mount Holly issued this small craft advisory at Aug 18, 2013, 12:34 AM EDT. It took effect at Aug 18, 2013, 8:00 AM EDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Aug 18, 2013, 12:34 AM EDT (04:34 UTC)
In effect from
Aug 18, 2013, 8:00 AM EDT
Expired
Aug 18, 2013, 9:21 PM EDT
In force
13 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

270 
WHUS71 KPHI 180434
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1234 AM EDT SUN AUG 18 2013

ANZ431-452>455-182200-
/O.NEW.KPHI.SC.Y.0068.130818T1200Z-130818T2200Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1234 AM EDT SUN AUG 18 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO
6 PM EDT THIS EVENING.

* WINDS...NORTHEAST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 5 FEET ON THE OCEAN...1 TO 3 FEET ON THE DELAWARE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
490 
WHUS71 KPHI 180741
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 AM EDT SUN AUG 18 2013

ANZ431-452>455-182045-
/O.CON.KPHI.SC.Y.0068.130818T1200Z-130818T2200Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
341 AM EDT SUN AUG 18 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 6 PM EDT THIS EVENING...

* WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
427 
WHUS71 KPHI 181935
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 PM EDT SUN AUG 18 2013

ANZ431-452>455-182200-
/O.CON.KPHI.SC.Y.0068.000000T0000Z-130818T2200Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
335 PM EDT SUN AUG 18 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...NORTHEAST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
283 
WHUS71 KPHI 182143
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
543 PM EDT SUN AUG 18 2013

ANZ431-182245-
/O.CAN.KPHI.SC.Y.0068.000000T0000Z-130818T2200Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
543 PM EDT SUN AUG 18 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

SMALL CRAFT ADVISORY CONDITIONS ARE NO LONGER ANTICIPATED.

$$

ANZ452>455-190200-
/O.EXT.KPHI.SC.Y.0068.000000T0000Z-130819T0200Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
543 PM EDT SUN AUG 18 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...NORTHEAST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 6 FEET EARLY, DECREASING TO 3 TO 5 FEET AND FURTHER
  DECREASING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
698 
WHUS71 KPHI 190121
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
921 PM EDT SUN AUG 18 2013


ANZ452>455-190230-
/O.CAN.KPHI.SC.Y.0068.000000T0000Z-130819T0200Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
921 PM EDT SUN AUG 18 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

SEAS HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA SO THE SMALL
CRAFT ADVISORY HAS BEEN CANCELLED. HOWEVER, SEAS WILL REMAIN NEAR
5 FEET FOR THE NEXT FEW HOURS BEFORE SUBSIDING FURTHER OVERNIGHT.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Aug 17, 9:12 PM EDT, 3 hours 22 minutes earlier.

Area forecast discussion, Aug 17, 9:12 PM EDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
912 PM EDT SAT AUG 17 2013

.SYNOPSIS...
HIGH PRESSURE LINGERING ACROSS THE REGION WILL MOVE OFF TO THE EAST
OVERNIGHT. A LOW PRESSURE SYSTEM OFF THE NORTH CAROLINA COAST THIS
AFTERNOON WILL MOVE NORTHEAST TONIGHT THROUGH SUNDAY NIGHT. AN UPPER
AIR DISTURBANCE WILL AFFECT THE WEATHER FOR MONDAY AND MONDAY NIGHT.
ANOTHER HIGH PRESSURE SYSTEM WILL BUILD ACROSS THE MIDDLE ATLANTIC
FOR THE MIDDLE OF NEXT WEEK. ANOTHER FRONT MAY APPROACH TOWARDS THE
END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
THE HIGH PRESSURE WHICH HAS KEPT US DRY FOR THE PAST SEVERAL DAYS IS
MOVING OFF TO OUR NORTHEAST AND WE START TO SEE A SHIFT IN OUR WEATHER.

LOW PRESSURE DEVELOPING OFF OF THE CAROLINA COAST WILL START TO MOVE
TO THE NORTH TONIGHT. WHILE THE LOW WILL REMAIN TO OUR SOUTH,
INCREASING CLOUDINESS AND SOME LIGHT SHOWERS WILL SKIRT THE SOUTHERN
MOST COUNTIES THIS EVENING AND GRADUALLY SPREAD NORTHWARD OVERNIGHT.

WITH INCREASING CLOUDS TONIGHT, LOWS WILL BE A LITTLE BIT WARMER
THAN THEY HAVE BEEN THE PAST COUPLE OF NIGHTS. LOWS WILL DROP INTO
THE LOWER 60S THROUGH MOST OF THE AREA. ACROSS THE NORTHERN PART OF
THE FORECAST AREA, THERE WILL BE FEWER CLOUDS AND THE SURFACE SHOULD
BE ABLE TO RADIATE A BIT BETTER THERE. EXPECT LOWS TO BE COOLER WITH
50S TO AROUND 60 EXPECTED.

NOT MUCH CHANGE TO THE FCST OVER THE NEXT FEW HOURS AS PRECIP
REMAINS TO THE S. HAVE MADE SOME ADJUSTMENTS TO CLOUD COVER BASED
ON CURRENT AND EXPECTED STLT TRENDS. OVERALL, CURRENT FCST LOOKS
ON TRACK. IT IS INTERESTING TO NOTE THAT THE 17/18Z GFS CAME IN
WETTER, ESPECIALLY ACRS THE SRN AREAS (WHICH IS NOT UNCOMMON FOR
THIS MDL). WILL HAVE TO WAIT MORE GUID TO SEE IF THIS IS AN
ANOMALY OR THE START OF A TREND.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
THE LOW WILL CONTINUE TO PUSH TO THE NORTH AND THEN START MOVING TO
THE NORTHEAST THROUGH THE DAY ON SUNDAY. WE WILL CONTINUE TO SEE
SHOWERS MOVING NORTH FROM THE SOUTH ACROSS DELMARVA AND INTO
SOUTHERN NEW JERSEY. THERE IS STILL SOME UNCERTAINTY AS TO THE
NORTHERN EXTENT OF THE SHOWERS AND RIGHT NOW IT LOOKS LIKE THE
MAJORITY OF THE RAIN WILL REMAIN TO THE SOUTH AND EAST OF THE I-95
CORRIDOR WITH ONLY SOME SHOWERS MAKING IT THAT FAR INLAND. WE HAVE
KEPT THE HIGHEST POPS ACROSS SOUTHERN DELAWARE AS THEY WILL BE
CLOSER TO THE LOW PRESSURE SYSTEM. WHILE WE HAVE LARGELY KEPT THE
LEHIGH VALLEY, NORTHERN NEW JERSEY AND THE SOUTHERN POCONOS DRY,
THERE IS STILL A POSSIBILITY THAT A SHOWER MAY MAKE ITS WAY THROUGH
THE AREA, ESPECIALLY IF THE LOW MOVES FURTHER NORTH AND STAYS CLOSER
TO THE COAST. THERE WILL BE A PRETTY TIGHT PRECIPITATION GRADIENT
ACROSS THE REGION. WHILE AMOUNTS ARE NOT EXPECTED TO BE ALL THAT
HIGH, A SHORTWAVE ROTATING THROUGH THE MID LEVEL FLOW COULD HELP TO
ENHANCE THE INTENSITY OF THE PRECIPITATION AND CAUSE SOME HEAVIER
RAIN TO FALL.

TEMPERATURES WILL BE COOLER DUE TO THE AMOUNT OF CLOUD COVER AND
LACK OF DIRECT SUNLIGHT. HIGHS WILL ONLY BE IN THE MID TO UPPER 70S
ACROSS THE FORECAST AREA.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
THE LOW PRESSURE SYSTEM FROM THE SHORT TERM PART OF THE FCST WILL
HAVE MOVED TO THE EAST AT THE BEGINNING OF THE LONG TERM. THERE WILL
STILL BE A CHANCE FOR SOME LINGERING SHOWERS ACROSS THE SRN PARTS OF
THE AREA...BUT AMOUNTS WILL BE LIGHT AND THE CHC FOR RAINS WILL
DECREASE AS THE NIGHT GOES ON. IT WILL BE FOLLOWED ON MONDAY BY AN
UPPER AIR DISTURBANCE  WHICH WILL CONTINUE AT LEAST THE CHC FOR
SHOWERS INTO MONDAY AND MONDAY NIGHT. THIS UPPER DISTURBANCE IS THE
LAST PIECE OF THE TROUGH THAT HAS BEEN OVER THE CENTRAL PART OF THE
COUNTRY FOR THE PAST SEVERAL DAYS. RAINFALL TOTALS WILL NOT BE
HEAVY...BUT A FEW TSTMS ARE POSSIBLE LATER MONDAY ACROSS THE
SOUTH/WEST COUNTIES...SO A FEW LOCAL HIGHER TOTALS ARE POSSIBLE.
TEMPERATURES FROM SUNDAY NIGHT THROUGH MONDAY NIGHT WILL BE CLOSE TO
NORMAL.

FOR TUESDAY INTO THURSDAY...A DRY PERIOD IS EXPECTED AS HIGH
PRESSURE BUILDS AT THE SFC AND ALOFT. THIS HIGH WILL ALSO BRING SOME
VERY WARM TEMPERATURES TO THE AREA. HIGHS MAY REACH THE LOW 90S IN A
FEW AREAS THU...BUT WE HAVE HELD THE MAXS DOWN A FEW DEGREES FOR NOW
WITH MOSTLY UPPER 80S IN THE GRIDS. DEW POINTS WILL CLIMB INTO THE
MID/UPPER 60S...SO IT WILL BEGIN TO FEEL MORE LIKE LATE SUMMER AGAIN
BY THE MIDDLE OF THE WEEK.

FRIDAY AND SATURDAY...THE UPPER HIGH BEGINS TO WEAKEN A LITTLE...AND
OUR AREA COMES UNDER A NW FLOW ALOFT WITH SEVERAL SHORT WAVES MOVING
THROUGH. WE HAVE INCLUDED SLGT CHC POPS FOR TSTMS FOR FRI AND SAT
WITH SOME OF THE HEAT AND HUMIDITY ENDING ACROSS PARTS OF THE AREA.
HIGHS FRI WILL STILL BE A BIT ABOVE NORMAL WITH MOSTLY UPPER 80S
ACROSS THE REGION...THEN TEMPS WILL COOL BACK TO NEAR NORMAL BY SAT
WITH LOW/MID 80S EXPECTED.

&&

.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

MAINLY VFR CONDITIONS EXPECTED THROUGH THE TAF PERIOD.

TONIGHT...VFR CONDITIONS WILL CONTINUE WITH INCREASING CLOUDINESS,
ESPECIALLY ACROSS THE SOUTHERN TERMINALS. EASTERLY WINDS WILL GO
LIGHT AND VARIABLE AGAIN OVERNIGHT /LESS THAN 5 KNOTS/.

SUNDAY...A LOW PRESSURE SYSTEM WILL MOVE NORTH TOWARD THE AREA AND
THEN OFFSHORE THROUGH SUNDAY. THIS WILL BRING SOME PRECIPITATION TO
THE REGION. THE PRECIPITATION IS EXPECTED TO BE LIGHT AS YOU MOVE
TOWARD KPHL. THE BULK OF THE LATEST GUID SUGGESTS THAT THERE
COULD BE SOME MVFR CONDS FOR A BIT SUN MRNG/AFTN FROM GENLY FROM
RDG/PHL AND POINTS S AND E. HOWEVER, CONFIDENCE IS ON THE LOWER
SIDE AT BEST, AND CURRENT FCSTS COULD END UP BEING TOO
PESSIMISTIC. NEVERTHELESS, CONDS WILL IMPROVE BY LATE AFTN ERLY
EVE AND RETURN TO VFR.

WINDS WILL PICK UP OUT OF THE EAST OR NORTHEAST ON SUNDAY,
ESPECIALLY AT KMIV AND KACY WHERE THE GRADIENT WILL BE TIGHTER.

OUTLOOK...
SUNDAY NIGHT...MOSTLY VFR. LOCAL MVFR POSSIBLE IN PATCHY FOG OVERNIGHT.
MON AND MON NIGHT...VFR. SCATTERED TSTMS WITH LOWER CONDITIONS PSBL.
TUE THRU THU...VFR. PATCHY MORNING FOG WITH MVFR PSBL.

&&

.MARINE...
SUB-ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE ON THE AREA WATERS
THROUGH TONIGHT.

SEAS WILL BE AROUND 2 TO 4 FEET ON THE OCEAN AND AROUND 1 TO 3 FEET
IN THE DELAWARE BAY. WINDS WILL BE OUT OF THE EAST AND THEN MORE OUT
OF THE NORTHEAST AROUND 10 TO 15 KNOTS ON SUNDAY. WIND GUSTS ARE
EXPECTED TO REMAIN BELOW 20 KNOTS.

LOW PRESSURE TO THE SOUTH OF THE REGION WILL GRADUALLY MOVE
NORTHWARD AND THEN OFFSHORE ON SUNDAY. THERE IS A CHANCE THAT SEAS
WILL START TO NEAR 5 FEET, ESPECIALLY ACROSS THE SOUTHERN MOST OCEAN
WATERS, SUNDAY EVENING AS THE LOW MOVES THROUGH THE AREA. RIGHT NOW
IT STILL LOOKS TO BE A MARGINAL EVENT AND WE HAVE DECIDED TO NOT
ISSUE ANY HEADLINES AT THIS TIME.

OUTLOOK...
IF ANY SCA CONDITIONS DEVELOP SUN EVENING...IT WILL QUICKLY
DIMINISH OVERNIGHT AS THE SFC LOW MOVES OUT TO SEA. HIGH PRESSURE
BUILDS IN FOR THE REST OF THE WEEK WITH SUB-SCA CONDITIONS
EXPECTED THROUGH THE LONGER RANGE PERIOD.

&&

.RIP CURRENTS...
LATEST GUID INDICATES A MODERATE RISK OF RIP CURRENTS ON SUN. THE
CONTINUED ONSHORE FLOW, THE APPROACHING FULL MOON (TUE) AND LOW
PRESSURE MOVING BY TO THE S WILL CAUSE AN INCREASE IN SEAS AND
WIND AND ALL OF THESE FACTORS COMBINED WILL CAUSE THE RIP CURRENT
RISK TO INCREASE. ITS POSSIBLE THAT SOME AREAS, ESPECIALLY FURTHER
N CUD REMAIN LOW, BUT ITS A FINE LINE BETWEEN THE UPPER END OF LOW
AND MODERATE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...O'HARA
NEAR TERM...NIERENBERG/MEOLA
SHORT TERM...MEOLA
LONG TERM...O'HARA
AVIATION...NIERENBERG/MEOLA/O'HARA
MARINE...MEOLA/O'HARA
RIP CURRENTS...
Hazardous weather outlook, Aug 17, 9:12 PM EDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
912 PM EDT SAT AUG 17 2013

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-190115-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
912 PM EDT SAT AUG 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-190115-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
912 PM EDT SAT AUG 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-190115-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
912 PM EDT SAT AUG 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A MODERATE RISK OF RIP CURRENTS ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.